MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL TIEMANN CATH 5/15ML; SILICONE FOLEY CATHETER

COLOPLAST A/S FOLYSIL TIEMANN CATH 5/15ML; SILICONE FOLEY CATHETER
Model Number AA63121002
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
They were confronted with the impossibility of deflating the balloons foley.For one of the patient the consequences were important: increase of the duration of hospitalization, infection."the product information for the device was not available at the time of the complaint.Therefore, the item number above was used only to record the product type, but may not reflect the correct size.Additional information will be added, if it becomes available".

Brand Name
FOLYSIL TIEMANN CATH 5/15ML
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key6534923
Report Number9610711-2017-00016
Device Sequence Number746138
Product Code EZL
UDI-Device Identifier03600040128510
UDI-Public03600040128510
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAA63121002
Device Catalogue NumberAA63121002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2017
Initial Report FDA Received Date05/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1